# SDR AALA991666

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Rows 29-37
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE FROM ROWS 29 TO 37.  REPAIRED WIRE TO EMERGENCY EXIT FLOOR PATH LIGHTS FROM ROWS 29 TO 37.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
